# SDR AALA202003219002

- Difficulty date: March 20, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 9,257 hours, 3,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: A/C Pack
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FRONT ENTRANCE DOOR DOES NOT LATCH (DOOR HANDLE). ADJUSTED L-1 DOOR LOCKING MECHANISM OPS CHECK GOOD IAW AMM 52-11-21.
